MAUDE Adverse Event Report: MEDCOMP 4F X 13CM DBL. LUMEN CATHETER; INFUSION CATHETER

MEDCOMP 4F X 13CM DBL. LUMEN CATHETER; INFUSION CATHETER
Model Number MC2LP-313S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting to determine if the device involved in the event is being returned for evaluation.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
During passage of the catheter into the right femoral, the guidewire ruptured, with a need for a surgical procedure in the patient to remove the piece of material.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.Attempts to obtain additional information about the device and event and to have the sample returned for evaluation were unsuccessful.The sample was discarded.Without sufficient information, or an evaluation of the device involved, we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
4F X 13CM DBL. LUMEN CATHETER
Common Device Name
INFUSION CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6939882
Report Number2518902-2017-00053
Device Sequence Number1141051
Product Code DQY
UDI-Device Identifier00884908028331
UDI-Public884908028331
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K840175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/12/2021
Device Model NumberMC2LP-313S
Device Catalogue NumberMC2LP-313S
Device Lot NumberMCAQ170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;